BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2006 >
Volume 13 Number 3 >

Please use this identifier to cite or link to this item:

Title: Application of the Multivariate Prediction Method to Time Series
Authors: Stupina, Tatyana
Lbov, Gennady
Keywords: Prediction of Multivariate Heterogeneous Variable
Multivariate Time Series
Complexity of Distribution
Issue Date: 2006
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: An approach to solving the problem of heterogeneous multivariate time series analysis with respect to the sample size is considered in this paper. The criterion of prediction multivariate heterogeneous variable is used in this approach. For the fixed complexities of probability distribution and logical decision function class the properties of this criterion are presented.
Description: * This work was financially supported by RFBR-04-01-00858.
ISSN: 1313-0463
Appears in Collections:Volume 13 Number 3

Files in This Item:

File Description SizeFormat
ijita13-3-p12.pdf165.75 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License